# **OEMA CONFERENCE AGENDA**

## MONDAY 3/3 & TUESDAY 3/4

8 a.m.-5 p.m. Training Days - Monday & Tuesday

Lunch Provided at Butterfields Buffet for Training Day Participants

12-5 p.m Vendor Hall Open in Grand Theater – Tuesday

#### **WEDNESDAY 3/5**

8-10 a.m. Registration & Check-In

8-10 a.m. Breakfast & Coffee - Grand Theater 8 a.m.-5 p.m. Vendor Hall Open - Grand Theater

10 a.m.-12 p.m General Session - Magnolia Ballroom - 2HRS

Opening Ceremony - Chief Gary Batton and Special Guests

Welcome - OEMA President Kevin Enloe

OEM Update - State Director Annie Mack Vest

FEMA Update - FEMA Regional Administrator Tony Robinson

12-1:30 p.m. Lunch Buffet at Butterfields

1:30-2:30 p.m. General Session - Magnolia Ballroom - 1HR

2024 Tornado Season Recap - Rick Smith, NWS Norman Forecast Office; Steve Piltz, NWS

Tulsa Forecast Office

2:30-3 p.m. Break - Grand Theater

3-4 p.m. Breakout Sessions

Magnolia 2 Sponsor Presentation - International Association of Emergency Managers (IAEM)

Magnolia 3 Importance of Proper Documentation in the Recovery Process for Public Assistance - Sofia

Checketts, OEM; Greg Eaton, EY

Magnolia 4 OK-FIRE and Fire Danger: An Introduction - Monica Mattox, Oklahoma Mesonet and

Climatological Survey

Magnolia 5 Nuts and Bolts of Long Term Recovery Committees - Laurie Fried, The Salvation Army

Cedar Using Community Exercises to Build Public-Private Partnerships - Mike Galloway, Custer

County Emergency Management; Mike Karlin, City of Weatherford Emergency Management;

Jillian Sully, Devon Energy

Oak Using the NOAA Hazardous Weather Testbed to Explore the use of Machine Learning

Probabilistic Forecast Information to Inform the Next Generation of Watch-to-Warning Products Issued by NWS - David Hogg, OU/NSSL; Miranda Silcott, OU/NSSL; Patrick Burke,

NSSL

Pine Individual Assistance Preliminary Damage Assessments - Chance MacNeill, FEMA

4-5 p.m. EMPG Update - Magnolia Ballroom

5-7 p.m. Extended Vendor Night with Cash Bar in Grand Theater

### **THURSDAY 3/6**

8 a.m. Registration & Check-In

7 to 9 a.m. Breakfast and Coffee - Grand Theater 8 a.m.-5 p.m. Vendor Hall Open - Grand Theater

9-10:30 a.m. General Session - Magnolia Ballroom - 1.5HRS

Oklahoma Spring Disaster Panel - Sara Billings, Chickasaw Nation Emergency Management; Brian McDaniel, Murray County Emergency Management; Amber Wilson, City of Ardmore; Moderator by: Annie Mack Vest, OEM

10:30-11a.m. **Break - Grand Theater** 

11 a.m.-12 p.m. General Session - Magnolia Ballroom - 1HR

> Voluntary Agency Coordination After a Disaster - Rene Beezley, American Red Cross; Ryan Deatherage, Oklahoma Baptist Disaster Relief; Christa Figgins, Legal Aid Services of Oklahoma; Laurie Fried, The Salvation Army; Sam Rauh, Oklahoma Department of Emergency Management

**Lunch Buffet at Butterfields** 12-1:30 p.m.

1:30-2:30 p.m. **Breakout Sessions** 

Magnolia 2 & 3 Sponsor Presentation – BELFOR Property Restoration Services

Magnolia 4 & 5 Social Media Tools: Before, During and After the Disaster - Tony Russell, Rogers County

Emergency Management; Matt Rose, Wagoner County Emergency Management

Lessons Learned: P.O.D. Operation Immediately After a Disaster/Incident/Event - David Cedar

Johnson, Garvin County Emergency Management; Jason Keck, City of Ada Emergency

Management

Oak WebEOC Nexus and Other Updates - Zakary Lagarda and Breanna Young, OEM

Basic Cybersecurity Incident Response Tabletop Exercise - Mark Kirby and Hiram Tabler, Pine

CISA

2:30-3 p.m. **Break - Grand Theater** 

3-4 p.m. **Breakout Sessions** 

Magnolia 2 & 3 Sponsor Presentation - OPAL / ONEGAS

Magnolia 4 & 5 FMAG and EMAC: Do's and Don'ts for Reimbursement - Billy Sizemore and David Ball, OEM

Cedar Search and Rescue: How to Build a Team, Find Resources, and More - Aaron Blue, Coalgate

Emergency Management, Jeff Thrasher, Choctaw Nation Emergency Management, Leonard

Baughman, Pittsburg County Emergency Management

WebEOC Nexus and Other Updates - Zakary Lagarda and Breanna Young, OEM Oak

Basic Cybersecurity Incident Response Tabletop Exercise - Mark Kirby and Hiram Tabler, Pine

CISA

5 p.m. **Vendor Hall Closes** 

**AWARDS BANQUET - Magnolia Ballroom** 6 p.m.

## FRIDAY 3/7

9-10 a.m. General Session - Magnolia Ballroom - 1HRS

Use of Integrated Warning Team Fire Warnings During the February 26-27, 2024 Southern

Great Plains Wildfire Outbreak - Todd Lindley, NWS Norman; David Hogg, NSSL/OU

10-10:30 a.m. **Break - Magnolia Hallway** 

10:30 a.m. **Conference Adjourns** 

10:30-noon **OEMA Business Meeting - Magnolia Ballroom**